zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Characterizations of Lie derivations of B(X). (English) Zbl 1188.47029
The authors study a variant of the concept of a Lie derivation in the setting of bounded linear operators on a Banach space X of dimension at least¬†3. The two results proven in this paper state that, if δ:B(X)B(X) is a linear mapping satisfying the Lie derivation property on commutators [a,b] with (i) ab=0 or (ii) ab is a fixed non-trivial idempotent¬†p, then δ is the sum of a derivation d on B(X) and a linear centre-valued mapping τ vanishing on commutators [a,b] satisfying (i) or (ii), respectively.
47B47Commutators, derivations, elementary operators, etc.
47L10Algebras of operators on Banach spaces and other topological linear spaces
[1]Alaminos, J.; Extremera, J.; Villena, A. R.; Bres&breve, M.; Ar: Characterizing homomorphisms and derivations on C*-algebras, Proc. roy. Soc. Edinburgh sect. A 137, 1-7 (2007)
[2]Alaminos, J.; Mathieu, M.; Villena, A. R.: Symmetric amenability and Lie derivations, Math. proc. Cambridge philos. Soc. 137, 433-439 (2004) · Zbl 1063.46033 · doi:10.1017/S0305004104007637
[3]Bres&breve, M.; Ar: Characterizing homomorphisms, derivations and multipliers in rings with idempotents, Proc. roy. Soc. Edinburgh sect. A 137, 9-21 (2007)
[4]Chebotar, M. A.; Ke, W. -F.; Lee, P. -H.: Maps characterized by action on zero products, Pacific J. Math. 216, 217-228 (2004) · Zbl 1078.16034 · doi:10.2140/pjm.2004.216.217
[5]Crist, R. L.: Local derivations on operator algebras, J. funct. Anal. 135, 76-92 (1996) · Zbl 0902.46046 · doi:10.1006/jfan.1996.0004
[6]Han, D.: The first cohomology groups of nest algebras on normed spaces, Proc. amer. Math. soc. 118, 1147-1149 (1993) · Zbl 0802.47044 · doi:10.2307/2160070
[7]Hou, J. C.; Qi, X. F.: Additive maps derivable at some points on J-subspace lattice algebras, Linear algebra appl. 429, 1851-1863 (2008) · Zbl 1153.47062 · doi:10.1016/j.laa.2008.05.013
[8]Jing, W.: On Jordan all-derivable points of B(H), Linear algebra appl. 430, 941-946 (2009) · Zbl 1163.47030 · doi:10.1016/j.laa.2008.09.006
[9]Jing, W.; Lu, S.; Li, P.: Characterisations of derivations on some operator algebras, Bull. austral. Math. soc. 66, No. 2, 227-232 (2002) · Zbl 1035.47019 · doi:10.1017/S0004972700040077
[10]Johnson, B. E.: Symmetric amenability and the nonexistence of Lie and Jordan derivations, Math. proc. Cambridge philos. Soc. 120, 455-473 (1996) · Zbl 0888.46024 · doi:10.1017/S0305004100075010
[11]Johnson, B. E.: Local derivations on C*-algebras are derivations, Trans. amer. Math. soc. 353, 313-325 (2001) · Zbl 0971.46043 · doi:10.1090/S0002-9947-00-02688-X
[12]Kadison, R. V.: Local derivations, J. algebra 130, 494-509 (1990) · Zbl 0751.46041 · doi:10.1016/0021-8693(90)90095-6
[13]Larson, D. R.; Sourour, A. R.: Local derivations and local automorphisms of B(X), Proc. sym. Pure math. 51, 187-194 (1990) · Zbl 0713.47045
[14]Lu, F.: Lie derivations of J-subspace lattice algebras, Proc. amer. Math. soc. 135, 2581-2590 (2007) · Zbl 1116.47060 · doi:10.1090/S0002-9939-07-08767-9
[15]Lu, F.: Lie derivations of certain CSL algebras, Israel J. Math. 155, 149-156 (2006)
[16]Mathieu, M.; Villena, A. R.: The structure of Lie derivations on C*-algebras, J. funct. Anal. 202, 504-525 (2003) · Zbl 1032.46086 · doi:10.1016/S0022-1236(03)00077-6
[17]Miers, C. R.: Lie derivations of von Neumann algebras, Duke math. J. 40, 403-409 (1973) · Zbl 0264.46064 · doi:10.1215/S0012-7094-73-04032-5
[18]Shulman, V. S.: Operators preserving ideals in C*-algebras, Studia math. 109, 67-72 (1994) · Zbl 0821.46085
[19]Zhu, J.: All-derivable points of operator algebras, Linear algebra appl. 427, 1-5 (2007) · Zbl 1128.47062 · doi:10.1016/j.laa.2007.05.049